MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ MANUAL RESUSCITATOR VARIABLE VOLUME OXYGEN RESERVOIR TUBING, ADULT MASK; CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE¿ MANUAL RESUSCITATOR VARIABLE VOLUME OXYGEN RESERVOIR TUBING, ADULT MASK; CARDIOPULMONARY RESUSCITATION AID KIT
Model Number RESUS, ADLT W/MASK, LRG TBG, 6/CS
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/10/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the resus, adlt w/mask, lrg tbg, 6/cs has failed in providing air to the patient.Instead of providing air the ambubag was getting air from the patient.The patient was died due to this failure.
 
Additional Manufacturer Narrative
Result of investigation: based on the investigation and physical sample received, the reported defect was confirmed since the physical sample was visually inspected by quality personnel from assembly area according to pqas 2k8000 etal and it was found that component lim duck bill part number 68-10a was detached, as well as detached component vinyl tubing part number 58-1831.Based on the above, we determined that manufacturing personnel may be related with the reported defect since they did not follow properly the instructions indicated on spm 2k8000 etal; that establishes they must assemble component lim duck bill part number 68-10a correctly on every fg part number 2k8017, as well as the correct assemble of component vinyl tube part number 58-1831.In addition, the device history record should be reviewed as part of the investigation, however since the fg part number 2k8017 with lot number y07e1865 was manufactured in 2007, the device history record is not available.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE¿ MANUAL RESUSCITATOR VARIABLE VOLUME OXYGEN RESERVOIR TUBING, ADULT MASK
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17506908
Report Number8030673-2023-00345
Device Sequence Number15077111
Product Code OEV
UDI-Device Identifier10190752114296
UDI-Public(01)10190752114296(10)407E1865
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRESUS, ADLT W/MASK, LRG TBG, 6/CS
Device Catalogue Number2K8017
Device Lot Number407E1865
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown